# SDR UIEA2020080531687

- Difficulty date: August 1, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,583 hours, 20,315 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOPERATIVE.   TROUBLESHOT APU GENERATOR SVST TEST IAW AMM 24-21-00. CONFIRM APU GENERATOR INOPERATIVE.
